Journal of Applied Mathematics and Stochastic Analysis
Volume 7 (1994), Issue 4, Pages 581-586
Almost periodic solutions to systems of parabolic equations
Academia Sinica, Institute of Mathematics, Nankang, ROC, Taipei 11529, Taiwan
Received 1 February 1994; Revised 1 May 1994
Copyright © 1994 Janpou Nee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we show that the second-order differential solution is -almost
periodic, provided it is -bounded, and the growth of the components of a non-linear function of a system of parabolic equation is bounded by any pair of con-secutive eigenvalues of the associated Dirichlet boundary value problems.